C*-Algebras

Book

Notes on Real and Complex C*-Algebras
Shiva Math. Series, No. 5
Nantwich (Cheshire) (1982) Shiva Publishing Ltd.
Zentralblatt 495 (1983) 46039; Math. Reviews 85d:46079;
Bull. Amer. Math. Soc. 10 (1984) 325-330

Research Articles

C*-algebras of separated graphs (with P. Ara)
J. Func. Anal. 261 (2011) 2540-2568
Math. Reviews 12f:46093; Zentralblatt 1235.46048
Semilattices of groups and inductive limits of Cuntz algebras (with E. Pardo and F. Wehrung)
J. reine angew. Math. 588 (2005) 1-25
Math. Reviews 07b:46088; Zentralblatt 1115.46059
The complete dimension theory of partially ordered systems with equivalence and orthogonality (with F. Wehrung)
Memoirs Amer. Math. Soc. No. 831 (2005) viii+1-117
Math. Reviews 06d:06001; Zentralblatt 1075.06001
Representations of distributive semilattices in ideal lattices of various algebraic structures (with F. Wehrung)
Algebra Universalis 45 (2001) 71-102
Math. Reviews 02g:06008; Zentralblatt 1039.06003
K1 of separative exchange rings and C*-algebras with real rank zero (with P. Ara, K. C. O'Meara, and R. Raphael)
Pacific J. Math. 195 (2000) 261-275
Math. Reviews 01m:46155; Zentralblatt 1108.46311
Separative cancellation for projective modules over exchange rings (with P. Ara, K.C. O'Meara, and E. Pardo)
Israel J. Math. 105 (1998) 105-137
Math. Reviews 99g:16006; Zentralblatt 908.16002
C*-algebras of real rank zero whose K0's are not Riesz groups
Canad. Math. Bull. 39 (1996) 429-437
Math. Reviews 98b:46071; Zentralblatt 877.46046
K0 of multiplier algebras of C*-algebras with real rank zero
K-Theory 10 (1996) 419-489
Math. Reviews 98e:46086; Zentralblatt 857.46044
Riesz decomposition in inductive limit C*-algebras
Rocky Mtn. J. Math. 24 (1994) 1405-1430
Zentralblatt 820 (1995) 46064; Math. Reviews 96c:46053
Notes on a class of simple C*-algebras with real rank zero
Publ. Mat. (Barcelona) 36 (1992) 637-654
Math. Reviews 94f:46092; Zentralblatt 812 (1995) 46052
Extensions of dimension groups and AF C*-algebras
J. reine angew. Math. 412 (1990) 150-219
Zentralblatt 712 (1991) 46028; Math. Reviews 92c:46076
Free and residually finite-dimensional C*-algebras (with P. Menal)
J. Functional Analysis 90 (1990) 391-410
Zentralblatt 708 (1991) 46051; Math. Reviews 91f:46078
Classification of ring and C*-algebra direct limits of finite-dimensional semisimple real algebras (with D.E. Handelman)
Memoirs Amer. Math. Soc. No. 372 (1987) vii + 1-147
Zentralblatt 629 (1988) 46053; Math. Reviews 88k:46067
Stenosis in dimension groups and AF C*-algebras (with D.E. Handelman)
J. reine angew. Math. 332 (1982) 1-98
Zentralblatt 489 (1983) 46052; Math. Reviews 83m:46101
Affine representations of Grothendieck groups and applications to Rickart C*-algebras and Aleph0-continuous regular rings (with D.E. Handelman and J.W. Lawrence)
Memoirs Amer. Math. Soc. No. 234 (1980) vii+1-163
Zentralblatt 435 (1981) 16005; Math. Reviews 81f:16040

Author:
goodearl@math.ucsb.edu

Last Modified: August 2013

Research Interests

Curriculum Vitae

Ken Goodearl's Home Page

Department of Mathematics Home Page


UCSB Home Page